# SDR USAA2012090700006

- Difficulty date: August 13, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DEBONDING ON FLOOR PANEL 151VG BETWEEN FR53 TO FR55A & BETWEEN Y765 TO -Y765.  REPLACED SUPPORT FLOOR PANEL 151VG IAW A319 SRM 53-02-00 & IRM 9701 REV G.
